# SDR MYWA110101

- Difficulty date: September 28, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 24,653 hours, 9,440 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lock
- Condition: Popped
- Location: Overwing Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

POWER ADVANCED FOR T/O, WARN LTS RIGHT FWD & AFT OVERWING EXIT LTS ON, T/O ABORTED APPROX 20 KTS.  DURING T/S FOUND R OVERWING FLT LOCK POPPED.  RESET C/B LIGHTS REMAINED ILLUMINATED.  PERFORMED BITE TO PSEU IAW FIM 32-09 TASK 801 AND FOUND RELATED FAULTS DISPLAYED.  RESET LATCHS AS PER PSEU BITE AND CLEARED.
